MedElevator Войти в исследования
← Поиск публикаций
European psychiatry : the journal of the Association of European Psychiatrists · 1999

Two cases of risperidone-induced tardive dyskinesia and a review of the literature.

Клинический случайСтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Lykouras L, Yannakis R, Hatzimanolis J, Christodoulou G N

Аннотация

Acase in which a 26 year old patient with undifferentiated schizophrenia, showing abnormal oral, lingual and jaw movements suggestive of tardive dyskinesia during a dose reduction of risperidone, is presented. A second case, relating to a 39 year old married woman diagnosed as having a DSM-IV schizophreniform disorder is also presented. These two cases are discussed in relation to the existing literature.

Предметные рубрики MeSH